# SDR TWAA0001402

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FORMER AT STA 1148, BETWEEN STRINGER 24L AND 25L.  REMOVED FASTENERS FOR CORROSION REMOVAL.  REMOVED CORROSION PER SRM 51-10-6.  TREATED CORROSION PER SRM 51-10-6, PAGE 31.  PAINTED AND REINSTALLED FASTENERS PER 51-30.
